# SDR FDEA201212144303

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 60,588 hours, 21,675 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH LT FWD ENTRY DOOR OPEN, THERE IS NO EICAS ALERT NOR IS "ENTRY DOORS" OVERHEAD PANEL ANNUNCIATOR ILLUMINATED.   RT FWD ENT DOOR ALERT IS NORMAL.   CLEANED DOOR SWITCH IAW SMP, INDICATIONS NORMAL.  OK FOR SERVICE.
